Ghent University Academic Bibliography

Advanced

Geometrical constructions of flock generalized quadrangles.

Joseph Thas UGent (2001) JOURNAL OF COMBINATORIAL THEORY SERIES A. 94(1). p.51-62
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
94
issue
1
pages
51-62 pages
Web of Science type
Article
Web of Science id
000167937600004
JCR category
MATHEMATICS
JCR impact factor
0.415 (2001)
JCR rank
76/160 (2001)
JCR quartile
2 (2001)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
137384
handle
http://hdl.handle.net/1854/LU-137384
date created
2004-01-14 13:37:00
date last changed
2016-12-19 15:38:34
@article{137384,
  author       = {Thas, Joseph},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {1},
  pages        = {51--62},
  title        = {Geometrical constructions of flock generalized quadrangles.},
  volume       = {94},
  year         = {2001},
}

Chicago
Thas, Joseph. 2001. “Geometrical Constructions of Flock Generalized Quadrangles.” Journal of Combinatorial Theory Series A 94 (1): 51–62.
APA
Thas, J. (2001). Geometrical constructions of flock generalized quadrangles. JOURNAL OF COMBINATORIAL THEORY SERIES A, 94(1), 51–62.
Vancouver
1.
Thas J. Geometrical constructions of flock generalized quadrangles. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2001;94(1):51–62.
MLA
Thas, Joseph. “Geometrical Constructions of Flock Generalized Quadrangles.” JOURNAL OF COMBINATORIAL THEORY SERIES A 94.1 (2001): 51–62. Print.